# SDR UPS05843851

- Difficulty date: January 17, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: 36523132
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RIGHT STA 98 FLAP UPSTOP FITTING CRACKED.  GAINED ACCESS TO REPAIR SITE.  REMOVED & REPLACED FITTING REF SRM 51-3-0, 51-1-8, 51-1-21, 51-1-15.  RESTORED REPAIR AREA.
